Open Access
Translator Disclaimer
August 1996 Estimation with prescribed proportional accuracy for a two-parameter exponential family of distributions
Arup Bose, Benzion Boukai
Ann. Statist. 24(4): 1792-1803 (August 1996). DOI: 10.1214/aos/1032298295

Abstract

We propose a sequential procedure for estimating with prescribed proportional accuracy one parameter in a class of two-parameter exponential family of distributions. We study the properties of the resulting stopping time and provide second-order analysis of the coverage probability associated with it by using Edgeworth expansion.

Citation

Download Citation

Arup Bose. Benzion Boukai. "Estimation with prescribed proportional accuracy for a two-parameter exponential family of distributions." Ann. Statist. 24 (4) 1792 - 1803, August 1996. https://doi.org/10.1214/aos/1032298295

Information

Published: August 1996
First available in Project Euclid: 17 September 2002

zbMATH: 0868.62066
MathSciNet: MR1416660
Digital Object Identifier: 10.1214/aos/1032298295

Subjects:
Primary: 62L12
Secondary: 62F12

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.24 • No. 4 • August 1996
Back to Top